| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 41-44


M. Ozen, V. Siap
      On the existence of perfect linear codes over Z_4 with respect to homogeneous weight
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2005-2011.

Xinli Xu
      Relationships between harmonic index and other topological indices
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2013-2018.

W. Hemvong, T. Changphas
      The order of hypersubstitutions of type \tau=(n)
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2019-2027.

El Amir Djeffal, L. Djeffal
      Finding a strict feasible dual initial solution for quadratic semidefinite programming
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2029-2034.

El Amir Djeffal, L. Djeffal
      A new approach for solving an optimization problem
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2035-2042.

S. Ebadi
      Using a super efficiency model for ranking units in DEA
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2043-2048.

H. Khan, M. Adil Sadiq, Chun Wang
      A note on effect of linear operator on the improvement of the convergence of an approximate solution using homotopy analysis method
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2049-2062.

J. Macias-Ponce, W. Olvera-Lopez
      A Nash equilibrium solution for the discrete two-person cost sharing problem
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2063-2070.

A. M. El-Naggar, G. M. Ismail
      Applications of He's amplitude-frequency formulation to the free vibration of strongly nonlinear oscillators
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2071-2079.

A. Nagoor Gani, C. Arun Kumar
      An index method for solving the linear complementarity problem under fuzzy environment
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2081-2089.

N. Alaa, H. Lefraich
      Mathematical analysis of a system modeling ions electro-migration through biological membranes
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2091-2110.

S. Gasmi
      Estimation of the parameters in an alternating repair model using a Pareto intensity of the second kind
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2111-2126.

G. L. Silver
      Derivation of a polynomial equation for the four-point rectangular data array
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2127-2133.

K. Mukdasai, S. Pinjai, N. Samorn, I. Khonchaiyaphum, P. Somchai
      Robust exponential stabilization for uncertain linear non-autonomous control systems with mixed time-varying delays and nonlinear perturbations
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2135-2148.

J. Baskar Babujee, S. Babitha, D. Prathap
      New construction on edge-antimagic labeling
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2149-2157.

F. A. Hodis, T. C. Headrick, Y. Sheng
      Power method distributions through conventional moments and L-moments
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2159-2193.

K. Shantha Kumari, T. M. Vasudevan Nambisan
      A summation formula for the multivariable A-function
      Appl. Math. Sci., Vol. 6, 2012, no. 41-44, 2195-2201.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |